Next Article in Journal
Group Classification and Some Similarity Solutions for a Nonlinear Filtration Equation
Previous Article in Journal
Stochastic Approximation with Compound Delayed Observations
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2000, 5(2), 95-103; doi:10.3390/mca5020095

A Comparison of Chaotic Circuits from a Statistical Approach

1,*, 1 and 2
1
Department of Physics, Gazi University, Ankara, Turkey
2
Department of Statistics, Gazi University, Ankara, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 August 2000
Download PDF [647 KB, uploaded 31 March 2016]

Abstract

In this paper, we have investigated the chaotic structure of two different nonlinear circuits by a statistical approach and compared the results of analyses for these systems. We have utilized time history technique to identify the dynamic system. According to the results of the analysis using the BDS test, it has been found that each time series data belonging to circuits indicate chaotic behavior in some cases.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

KURT, E.; ACAR, S.; KASAP, R. A Comparison of Chaotic Circuits from a Statistical Approach. Math. Comput. Appl. 2000, 5, 95-103.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top